Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Spots on chest, back, no spots on face. On hibi anti bacterial. History of oily skin. Treatment?

Hi I am a 50 year old male and for the past 2 years I seem to be getting spots on my chest , sometimes on my back but very few , its really the chest area mainly. Not itchy but some quite vicious. I do have oily skin but no spots on face . Have tried Hibi anti bacterial , but I think its just the fact that my upper body produces oily skin, anything you can suggest (I dont eat cheese / dairy products although I do like chocolate!)
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i think the spots which are mentioned can be acne vulgaris due to oily skin .but it is very rare in that age.only solution to decrease oily skin can be use of oral isotretenion 20 mg alternate day for 6-8 weeks can decrease ur oilness and inturn ur spots if there are no contraindications otherwise use salycylic acid face washes
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor